# SDR DALA2025040802711

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 77,460 hours, 9,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 FR 75 MAIN DECK FLOOR BEAM WAS FOUND CORRODED AT Y=0. CORRECTIVE ACTION: COMPLIED WITH MAJOR REPAIR ERA 622900-14. (0900793)
